Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Another homogeneous plane continuum


Authors: R. H. Bing and F. B. Jones
Journal: Trans. Amer. Math. Soc. 90 (1959), 171-192
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0100823-3
MathSciNet review: 0100823
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, On monotone interior mappings in the plane, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 211-222. MR 0050269 (14:305a)
  • [2] -, Report on results on continuous collections of pseudo-arcs in the plane and homogeneity of the universal curve, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, 1955, pp. 76-77.
  • [3] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 0027144 (10:261a)
  • [4] -, Concerning hereditarily indecomposable continua, Pacific J. Math. vol. 1 (1951) pp. 43-51. MR 0043451 (13:265b)
  • [5] -, Snake-like continua, Duke Math. J. vol. 18 (1951) pp. 653-663. MR 0043450 (13:265a)
  • [6] -, Another homogeneous plane continuum, Bull. Amer. Math. Soc. Abstract 60-6-766.
  • [7] -, The pseudo-arc, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, 1955, pp. 70-73.
  • [8] C. E. Burgess, Some theorems on $ n$-homogeneous continua, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 136-143. MR 0061367 (15:814d)
  • [9] -, Certain types of homogeneous continua, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 348-350. MR 0069485 (16:1042c)
  • [10] -, Homogeneous continua, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, 1955, pp. 73-76.
  • [11] Gustav Choquet, Prolongements d'homéomorphies. Ensembles topologiquement nommables, Caractérization topologique individuelle des ensembles fermés totalement discontinus, C.R. Acad. Sci. Paris, vol. 219 (1944) pp. 542-544. MR 0014804 (7:335b)
  • [12] H. J. Cohen, Some results concerning homogeneous plane continua, Duke Math. J. vol. 18 (1951) pp. 467-474. MR 0040652 (12:729c)
  • [13] F. B. Jones, A note on homogeneous plane continua, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 113-114. MR 0028581 (10:468d)
  • [14] -, Certain homogeneous unicoherent indecomposable continua, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 855-859. MR 0045372 (13:573a)
  • [15] -, On a certain type of homogeneous plane continuum, Bull. Amer. Math. Soc. Abstract 60-6-770.
  • [16] -, On homogeneity, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, 1955, pp. 66-68.
  • [17] -, On a certain type of homogeneous plane continuum, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 735-740. MR 0071761 (17:180e)
  • [18] I. Kapuano, Sur une proposition de M. Bing, C. R. Acad. Sci. Paris vol. 236 (1953) pp. 2468-2469. MR 0056916 (15:146a)
  • [19] -, Sur les continus linéaires, C. R. Acad. Sci. Paris, vol. 237 (1953) pp. 683-685. MR 0058199 (15:335g)
  • [20] B. Knaster, Un continu dont tout sous-continu est indécomposable, Fund. Math. vol. 3 (1922) pp. 247-286.
  • [21] B. Knaster and C. Kuratowski, Problème $ 2$, Fund. Math. vol. 1 (1920) p. 223.
  • [22] S. Mazurkiewicz, Sur les continus homogènes, Fund. Math. vol. 5 (1924) pp. 137-146.
  • [23] E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 581-594. MR 0025733 (10:56i)
  • [24] -, A note on the pseudo-arc, Trans. Amer. Math. Soc. vol. 64 (1949) pp. 57-58. MR 0033023 (11:382d)
  • [25] J. H. Roberts, Collections filling a plane, Duke Math. J. vol. 2 (1936) pp. 10-19. MR 1545902
  • [26] Z. Waraszkiewicz, Sur les courbes planes topologiquement homogenes, C. R. Acad. Sci. Paris, vol. 204 (1937) pp. 1388-1390.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0100823-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society